# SDR AALA20180309007

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 8,220 hours, 835 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REMOTE DATA CONCENTRATOR FAILED DURING CRUISE,  AT FL360.   RT FUEL PUMP AFT AND AUTO SPEEDBRAKE EICAS CAUTIONS APPEARED WITH A TOTAL OF 17 STATUS MESSAGES INCLUDING SPAR VALVE R AND AHRVR.   FUEL PUMP RIGHT AFT FAILED AND PRESSURE LIGHT ILLUMINATED. THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO ORD WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  INVESTIGATED MAINTENANCE MESSAGE 42-59500 FOR RDC-10. GROUND TEST PASSED TO RESET MODULE IAW FIM 42-40-F2. MESSAGES CLEARED BY GROUND TEST. OK FOR SERVICE.
